# SDR REXA2025011300039

- Difficulty date: January 7, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 24,381 hours, 18,550 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD 3 LO PRESS CAUTION AND IB GND SPLRS CAUTION DURING CRUISE.  OTY INDICATING 0%. PROCEDURES FOLLOWED IAW QRH                    REMOVED AND REPLACED HYDRAULIC SYSTEM 3A ACMP IAW 900 JOBCARD 900-29-  900-914. PERFORMED FUNCTIONAL CHECK OF SYSTEM 3 HYDRAULIC FLUID IAW    900-29-900-913. FUNCTIONAL CHECK GOOD. PERFORMED LEAK TEST OF SYSTEM 3 IAW JOB CARD 900-29-900-908. LEAK TEST PASSED. PUMP IS FUNCTIONING     PROPERLY NOW. SYSTEM 3 IS HOLDING 3100 PSI AND HOLDING FULL QTY.
